A Model of Borrowing and Lending with Bankruptcy

Hellwig, Martin

DOI: https://doi.org/10.2307/1914117
URL: http://www.jstor.org/stable/1914117
Additional URL: https://ideas.repec.org/a/ecm/emetrp/v45y1977i8p18...
Document Type: Article
Year of publication: 1977
The title of a journal, publication series: Econometrica : Journal of the Econometric Society
Volume: 45
Issue number: 8
Page range: 1879-1906
Place of publication: New York [u.a.]
Publishing house: Blackwell Publ. [u.a.]
ISSN: 0012-9682 , 1468-0262
Publication language: English
Institution: School of Law and Economics > VWL, Wirtschaftstheorie (Kübler -2011)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item